# SDR CALA0100361

- Difficulty date: April 13, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 46,110 hours, 24,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT I/B SEAT TRACK CORRODED AT STA 907-947.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-00-52, FIGURE 204.
